MathSciNet Relay Station
MathSciNet bibliographic data
MR2058779 (2005f:47149) 47L20 (46B99 47B10 47B47 47L30)
Dykema, Ken; Figiel, Tadeusz; Weiss, Gary; Wodzicki, Mariusz Commutator structure of operator ideals. Adv. Math. 185 (2004), no. 1, 1–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement